# SDR REXA2022062700418

- Difficulty date: June 15, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: CC670134101
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4EA L/H AILERON SIDE BUSHING LUGS LABELED Ï¿½BÏ¿½, Ï¿½CÏ¿½, Ï¿½FÏ¿½, AND Ï¿½GÏ¿½ TO HAVE PITTING AND CORROSION REPAIRED IAW BOMBARDIER REO 670-57-61-237 REV - DATED 2017-07-25
